# SDR 2013FA0000257

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 390 hours
- Engine: Lyc IO360M1A
- Engine time: 390 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5217003
- Part serial: 5381
- Condition: Failed
- Location: Fuel System
- Part time: 390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLT, WHEN ELEC FUEL PUMP IS TURNED ON ENGINE RPM DECREASES BECAUSE OF RICH MIXTURE.  GROUND CHECKS SHOWED FUEL PUMP PRESSURE TO HIGH.   R2 ELEC FUEL PUMP.
